# SDR RAIA2019100291820

- Difficulty date: September 18, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 59-62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT LAV RH OMEGA BEAM UPPER DIGITAL SUPPORT HAS CORROSION ON UPPER SURFACE UNDER CARBON FIBER RING AT FR 61 & AT FR 59 AROUND NUT PLATE HOLE....R&R R/H OMEGA BEAM GUSSET IN LAV AT FR 59 TO FR 62.
